default-icon
Consult about health
Sir, Im 19 years old,if i take a biotin 10,000 mcg now ,will it be there any side effect when im ageing???
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It seems you are taking this medicine without consultation. Dose is very high. Although it is safe but such high dose is not advisable. Please stop it for some days. If you are taking healthy diet, Biotin is not required. You should mention the reason why you are taking it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.